Written by: Charisma News Staff The Associated Press
Article source: www.charismanews.com

Justin Bieber says a rare disorder that paralyzed half of the superstar performer’s face is the reason behind his tour postponement.

The multi-Grammy winner is suffering from Ramsay Hunt syndrome, he said in video he posted Friday on Instagram. The syndrome causes facial paralysis and affects nerves in the face through a shingles outbreak.

Bieber’s post comes after he cancelled his shows in Toronto and Washington, D.C. The singer demonstrated in the video that he could barely move one side of his face, calling the ailment “pretty serious.”

“For those frustrated by my cancellations of the next shows, I’m just physically, obviously not capable of doing them,” he said. The singer added, “My body’s telling me I’ve got to slow down. I hope you guys understand

Bieber said he’s unsure how long he’ll take to heal. But he appeared positive about making a full recovery through rest and therapy.

“I’ll be using this time to just rest and relax and get back to a hundred percent, so that I can do what I was born to do,” he said. … It’s going to be OK. And I have hope, and I trust God, and I trust that this is all for a reason.”

In March, Bieber’s wife, Hailey Bieber, was hospitalized for a blood clot to her brain.

Click here to KEEP UPDATED on the latest news by subscribing to our FREE weekly newsletter.


Date published: 14/06/2022
Feature image: www.instagram.com

DISCLAIMER
JOY! News is a Christian news portal that shares pre-published articles by writers around the world. Each article is sourced and linked to the origin, and each article is credited with the author’s name. Although we do publish many articles that have been written in-house by JOY! journalists, we do not exclusively create our own content. Any views or opinions presented on this website are solely those of the author and do not necessarily represent those of the company. 

1 COMMENT

  1. I feel for him and many others that have taken “the harm that causes harm” and that are now suffering horrendous side effect and so many people suddenly dying from SADS for no reason.

    Those that have taken it, please repent to our Living God who is still on the throne and in control.

    May The Lord keep and protect them all.

    We all knew this would happen.

LEAVE A REPLY

Please enter your comment!
Please enter your name here